Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2012 (2012), Article ID 152805, 28 pages.
An Iterative Algorithm for the Generalized Reflexive Solutions of the Generalized Coupled Sylvester Matrix Equations
An iterative algorithm is constructed to solve the generalized coupled Sylvester matrix equations , which includes Sylvester and Lyapunov matrix equations as special cases, over generalized reflexive matrices and . When the matrix equations are consistent, for any initial generalized reflexive matrix pair , the generalized reflexive solutions can be obtained by the iterative algorithm within finite iterative steps in the absence of round-off errors, and the least Frobenius norm generalized reflexive solutions can be obtained by choosing a special kind of initial matrix pair. The unique optimal approximation generalized reflexive solution pair to a given matrix pair in Frobenius norm can be derived by finding the least-norm generalized reflexive solution pair of a new corresponding generalized coupled Sylvester matrix equation pair , where . Several numerical examples are given to show the effectiveness of the presented iterative algorithm.
J. Appl. Math., Volume 2012 (2012), Article ID 152805, 28 pages.
First available in Project Euclid: 14 December 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Yin, Feng; Huang, Guang-Xin. An Iterative Algorithm for the Generalized Reflexive Solutions of the Generalized Coupled Sylvester Matrix Equations. J. Appl. Math. 2012 (2012), Article ID 152805, 28 pages. doi:10.1155/2012/152805. https://projecteuclid.org/euclid.jam/1355495265